acute stomach pain and diarrhea after eating starches?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

worriedinvt
Regular Member


Date Joined Aug 2011
Total Posts : 119
   Posted 8/30/2011 8:34 PM (GMT -6)   
Hi all!
 
Its been a couple weeks since I last posted-I have been waiting for my  first appt. with a lyme dr. which is--finally--tomorrow.  Wish me luck!
 
I am wondering, though, recently I have begun having weird reactions to meals with a lot of starches, particularly potatoes?  I eat them and then my stomach gets painful, feels like its stretching, gurgling, and then diarrhea and gas.  So uncomfortable!  All happening within 20 or 30 minutes of eating.   Happened tonight and its now a couple hours later and the gurgles are still going.
 
This has never been an issue before and now twice within just a few days.  Could this be lyme related?  A read a bit about lyme and the pancreas and gall bladder.   But still not sure?
 
I'm also wondering if this is related to Ketones in my urine which are apparently present when your body is not utilizing carbs for energy and is instead using fats?
 
 

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 3778
   Posted 8/31/2011 4:35 AM (GMT -6)   
A good quality probiotic may help. Starches feed Lyme and Candida and other critters, and if there is already an imbalance, then high starch foods can magnify that imbalance.

Another possibilty is the development of a sensitivity to potatoes. Might discuss allergy testing with your doctor, including the IgG delayed hypersensitivity blood tests. Get tested before you stop eating the food, because the IgG tests are not as accurate if you aren't eating the foods being tested.
-Razzle

Chronic Lyme, Bart., Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut dysmotility & non-specific inflammation, Lupus, Osteoporosis, etc.; G-Tube
Meds: Ceftazidime, Flagyl, Zofran, Domperidone, Claritin, Singulair, Prednisone, herbs, homeopathy, supplements, etc.

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2029
   Posted 8/31/2011 7:18 AM (GMT -6)   
I agree maybe a probiotic would help. Good luck today at the LLMD. Let us know how you do. A little suggestion that has helped me is write down all your questions. I used to get so nervous I would forget my issues.
Co-Moderator
Lyme, HME, HGE, bartonella. 4+ years undiag. despite 10 drs.
Current meds: roxythyromycin bactrim, doryx, amanatadine, neurontin, xanax, cymbalta Prior meds: amox, minocycline, tetracy. IV refused by ins. Supplements: boluke, alpha lipoic acid, AG immune, magnesium, milk thistle, resistant microbes, coq10

worriedinvt
Regular Member


Date Joined Aug 2011
Total Posts : 119
   Posted 8/31/2011 11:45 AM (GMT -6)   
Thank you all! I am just shocked at how this disease can affect every part of your body!

I'm really not feeling well today. After the bout of stomach issues last night, I am feeling nauseous (sp?) plus I had my blood drawn and I'm a little dehydrated despite drinking three glasses of water. Ugh.

I will post seperately about my dr visit and my, yet, even more questions!!!

Thanks again!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 20, 2014 2:57 PM (GMT -6)
There are a total of 2,106,151 posts in 234,076 threads.
View Active Threads


Who's Online
This forum has 149218 registered members. Please welcome our newest member, rhtxd.
399 Guest(s), 19 Registered Member(s) are currently online.  Details
ewafromwarsaw, Lyme Contractor, lajenner, JB1, pishabelle, clocknut, DontStealMyBacon, Pirouette, Kevin Watson, Leg Pain, opugirl, Watty38, jfk3253, snsd_bts123, F8, 12345678, Garden Peace, cppoly, NavyChief


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer